# SDR UALA2012020300675

- Difficulty date: February 2, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 67,220 hours, 12,031 cycles
- Engine: Pwa PW4077
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Heat Shield
- Condition: Worn
- Location: Nr 1 Plyon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE GAP STRIP NR 2 IS WORN INTO NR 3 HEAT SHIELD.  REPLACED HEAT SHIELD REF AVO 1123. NEED BOLTS CAP SEALED, LEVELING COMPOUND INSTALLED AND WATER CHECK ACP.  INSTALLED CAP SEAL ON BOLT HDS, NEEDS H2O CK WITH INSP MAJOR REPAIR.
